Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Can the red bump on the lower half of my penis cause dizziness and nausea ?

Hi I am a 16 year old guy and I recently noticed a red bump about a quarter of an inch on the lower half of my penis . First off I am a virgin . Second off, it appeared about 3 days ago just hours after going swimming in a public pool. I did squeeze it briefly and some clear liquid discharged, but recently it has started to shrink and become almost like a scab. Just today, I also started to experience dizziness and nausea . Any help would be appreciated on this matter.
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

It may be a small carbuncle or boil that you have developed. It is in the healing stage now, so do not disturb it. Do not squeeze it again. It will heal normally with the next few days.

Dizziness and nausea are not related to this problem. It may be due to generalized weakness or inadequate intake of food.

Please eat adequately and consume lot of fluids.

Wish you a speedy recovery.

Answered: Tue, 19 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor